# SDR FDEA201506081719

- Difficulty date: June 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR DOUBLER ON FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT STATION 999, LONGERON 38R - 42R.  EXISTING REPAIR EVALUATED & FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-00-15-2R REPAIR 8 FIGURE 202.  HOWEVER FOUND DAMAGED ALONG EDGE.  EXISTING REPAIR REMOVED & NEW REPAIR ACCOMPLISHED IAW EA 1-5330-T0318205 PART 1.  FUSELAGE PLATES & SKIN EO 1-5100-7-5001 FWD INTERMEDIATE FUSELAGE EXISTING REPAIR ON RT FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT AT STATION 1002.  EO 1-5100-7-5001B5 PART 1 TITLE, STRUCTURE REPAIR CATALOG REPAIR.  IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  REFER TO WRI 53308400 & WRI 53308401 FOR WORK DETAILS.
